# SDR SWIA202054282

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Mid Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO HOLD DOWN PLATE CORRODED BETWEEN FRAMES 589.0 AND 605.0, MARKED.  C-CHECK RO 11/21/2020.  REMOVED AND REPLACED WITH NEW MID CARGO HOLD DOWN PLATE BETWEEN FRAMES 589.0 AND 605.0 CRJ200 SRM.
